Jump to content

DrabMachete

Member Since 19 Mar 2014
Offline Last Active Apr 15 2014 10:08 PM

Topics I've Started

Minocycline Bruising And Red Marks

24 March 2014 - 09:38 PM

Okay so I started 100mg of Minocycline 2 months ago and it cleared all cysts and pimples within the first month. However, I have noticed that bruises on my arms and legs seem to stick around for much longer than they used to, and the red marks from past pimples have not even begun to fade, whereas before the Mino, the mark would fade within a week even from larger cysts or zits. Is this a common side-effect of Minocycline? If I stop taking it will the bruising and red marks go away?

 

Thank you very much in advance for any help!! I really appreciate it!


Minocycline And Red Marks

19 March 2014 - 09:32 AM

I had a bad breakout a few months back probably due to hormones, and about 2 months ago I went on Minocycline. The Mino cleared up all my whiteheads and cysts within a month, and now I am left with red marks. Before this bad breakout and going on the Mino, I had very mild acne... occassionally I would get a large pimple or two but the red mark would be gone within a few days. Now, I have red marks from months ago that are showing no signs of fading. Is this a common side effect of Minocycline? If so, how long after I get off the Mino should I start to notice the red marks clearing up?

 

Thank you in advance for all of your help!